# SDR SWAA2019082936413

- Difficulty date: August 21, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDEWALL SHIELD  CORRODED BETWEEN BS. 420 TO BS. 440, RBL 24. / R&R SHIELD IAW SRM AND DWG.
